To search, Click below search items.


All Published Papers Search Service


Adaptive Decentralized Control of a Class of Nonlinear interconnected systems


I.Amimi, M.Benyakhlef, I.Boumhidi


Vol. 9  No. 12  pp. 280-285


In this paper, a completely decentralized adaptive fuzzy control is proposed for a class of interconnected nonlinear systems. The proposed controller does not need to know subsystem dynamics and interconnection’s bounds. By combining the fuzzy logic, orthogonal basis functions and sliding mod control technique we propose a new adaptive fuzzy decentralized controller able to approximate unknown subsystems and predict the interconnection terms. Based on Lyapunov stability theorem, the stability of the closed-loop systems is verified and the resultant controller guarantees that all the signals involved are bounded and achieve the H** tracking performance. The simulation results confirm the effectiveness of the proposed control methodology.


Decentralized Control System, Interconnected Nonlinear System, Fuzzy basis functions, Orthogonal basis